# SDR F3LA202503120199

- Difficulty date: March 9, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N328FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08118
- Aircraft time: 21,945 hours, 9,958 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: NSN
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED, OVERNIGHT MAINTENANCE, NO FLIGHT DELAY-LP260973 ITEM 3 EPSU TEST FLAGGED FAILURE OF 12WL.  REMOVED AND REPLACED EPSU BATTERY AT 12WL IAW AMM 33-51-38-400-002-A. OPS CHECK GOOD.
